reducing my medication and stress
February 1, 2007 8:37pm CST
I saw my physiarist today and I asked him to reduce my medications. I take alot of mood stabliers, sedatives and such. I told him I have been falling down alot lately and I find it really hard to shake off the sleepy feeling in the morning. It actually follows me all day. He said it was a wonder I was able to get out of bed with all the meds I was on. It has affected my short term memory, I have to ask people the same question over and over again. He was relucant to change the meds because of the amount of stress in my life. But thanks to alot of you guys I have been able to get somewhat of a backbone and start telling my kids and others what I think. The doctor told me to let everyone know that I need to experience miniminal stress now and let them know my moods where going to be all over the place. Thanks to everyone who has helped me by responding to some of my issues. Can anyone who has made a major change in their meds tell me how it has affected you? Sorry about writing a book.
12 Feb 07
I am sorry to hear this.. i can understand how it feel to live with meds. I don't know the reason behind your stress but i believe only the meds will not help. i suggest you to do yoga if you know.. also spend time with just yourself, look for peacefull place close your eyes and relax...if you believe in God than think about him. I am sure you will feel better. Take care good luck.
• United States
2 Feb 07
Linda, I am so sorry to hear this. Sometimes a lot of meds with conflict with eachother. Did you see another doctor for a second opinion? I am on anti depressets, and they help me somewhat. Until a couple weeks ago before all these things started happening, it was 100% helping me. Now only 75%. I need to see the doctor, and cannot now, to see if I need a change. But I do know that anytime we change meds, things do change in our bodies. We can get mood swings, headaches, nassua, and so forth. I do hope you will be feeling better honey. I'll pray for you. Hugs, M&M